# SDR P5CA2018100100303

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,782 hours, 20,414 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Pin
- Condition: Corroded
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF MDDR 100135 - RT SIDE WINDOW HEAT ( RANG WIRES OUT, FOUND PIN ON RT WINDOW SENSOR TO BE CORRODED. REMOVED AND REPLACED PIN IAW SWPM 20-10-11 OPS CHECK GOOD . MCC ADVISED PLACARDS REMOVED  )
